# SDR FDEA201009233694

- Difficulty date: September 23, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 45,025 hours, 20,982 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788200
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK NR 1 FRAME 61 HAS ONE EACH SCALLOP ON SEAT TRACK OUT OF ROUND MEASURES .8750 INCH.  REPAIRED SEAT TRACK NR1 IAW SRM 53-10-16 BY REPLACING DAMAGED SECTION OF SEAT TRACK FROM FR 58 TO FR 61.9.
